ACNE: ug ug ug. I have definitely noticed more breakouts. Nothing super terrible, but I think it might be my initial breakout. It's not really bothering me a whole lot though. I had a pretty yucky situation on my chin. I got four underground ones...I noticed that there would be a little circle of dry skin on the yet to surface pimples. Kinda weird? I've noticed less oil which I'm ecstatic about! Overall, my skin is crappier compared to last week but eh.
SIDE EFFECTS: Oh my god. WHY do I have to be one of the unlucky ones!! I'm trying extremely hard to be optimistic though...this will just be a bit of a bitch fest because I NEED to complain! So last week I woke up with INCREDIBLE back pain. I struggled to get out of bed. I couldn't put my shoes on myself because it hurt so bad to bend down. The dermatologist told me to start to take the pill (40 mg) every other day. SO I'm pretty upset because this means I'll probably have to be on accutane alot longer...I was supposed to be on 60 mg everyday by next month. That's probably not happening. Do people usually see the side effects go down as time goes on (on one dose)? Or does it get worse?
ALSO hair loss! My goodness. I'm pretty scared. My hair is my life...it's not coming out in clumps, but it's a considerable amount I'm too upset to even think about it right now..
Dry lips, dry scalp. Aquaphor, coconut oil.
HOW I'M FEELIN: My mood has been a little worse, most likely because my first week made it seem like I was going to have a miracley time on accutane. I realize that I'll probably have to go through hell like everyone else. I just keep thinking about perfect skin perfect skin perfect skin!